# SDR LR7A2022062403136

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 48,031 hours, 25,749 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Cap
- Part number: LS5177
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5314, FOUND THE LH CHINE CAP LOWER SURFACE CORRODED AT FS277.0E-FS295.0E, WL146, LBL56. / REPAIRED IAW LAC MEA 382-53-22-060.    NR# 1000686928.
